# SDR UPS99830197

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, NR 3 MAIN TANK INBD AFT ACCESS PANEL LAND IS CRACKED AT 2 FASTENER HOLES, (ACCESS PANEL 505F).  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-1 FIG 36.
